# SDR AALA202312223319

- Difficulty date: December 20, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 66,200 hours, 28,033 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR SLIDE GIRT BAR MISSING HEAT SHRINK TUBING. **SUPPLEMENTAL REPORT FOR AALA202312213319: APPLIED MISSING HEAT SHRINK TUBING TO GIRT BAR AT R1 DOOR PER AARD 25-66-00.** (CLOSED)
